MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8086
Medical Device Problem Codes Break (1069); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The sample was returned for evaluation.The investigation is confirmed for break and retraction problem.The root cause could not be determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicates that model va8086, pta balloon dilatation catheter, allegedly experienced a break and a retraction problem.This information was received from a single source.This malfunctioned involved a (b)(6) year old female patient with no reported consequences.The patient's weight was not provided.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9960695
Report Number2020394-2020-02679
Device Sequence Number2438265
Product Code DQY
UDI-Device Identifier00801741121340
UDI-Public(01)00801741121340
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8086
Device Catalogue NumberVA8086
Device Lot Number93WD0135
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/14/2020
Patient Sequence Number1